Alert archive / Missouri / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 119, NWS Kansas City, MO

June 17, 2017Johnson County, Linn County, Miami County, Kansas; 5 counties in Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 17, 2017, 1:10 AM CDT for Johnson County, Linn County, Miami County, Kansas; 5 counties in Missouri. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2017, 1:10 AM CDT (06:10 UTC)
Expired
Jun 17, 2017, 2:00 AM CDT
In force
50 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Johnson County, KS, Linn County, KS, Miami County, KS, Bates County, MO, Cass County, MO, Henry County, MO, Jackson County, MO, Johnson County, MO

The radar

The Pleasant Hill radar (KEAX), 13 km from the middle of the area, began a volume at 06:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 7:52 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 6.2 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2017-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3990 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2017-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3990 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1299 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
2.4
Supercell composite
23.8

Open this sounding in Storm Lab

The text

As transmitted.

415 
WUUS53 KEAX 170610
SVREAX
KSC091-107-121-MOC013-037-083-095-101-170700-
/O.NEW.KEAX.SV.W.0119.170617T0610Z-170617T0700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
110 AM CDT SAT JUN 17 2017

The National Weather Service in Pleasant Hill has issued a

* Severe Thunderstorm Warning for...
  Miami County in east central Kansas...
  Northeastern Linn County in east central Kansas...
  Southern Johnson County in east central Kansas...
  Cass County in west central Missouri...
  Northwestern Henry County in west central Missouri...
  Northern Bates County in west central Missouri...
  Jackson County in west central Missouri...
  Western Johnson County in west central Missouri...

* Until 200 AM CDT

* At 110 AM CDT, severe thunderstorms were located along a line
  extending from Grain Valley to near Pleasant Hill to near Spring
  Hill, moving southeast at 45 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Kansas City, Overland Park, Olathe, Independence, Lee's Summit,
  Blue Springs, Lenexa, Leawood, Raytown, Grandview, Belton, Prairie
  Village, Raymore, Gardner, Grain Valley, Harrisonville, Pleasant
  Hill, Oak Grove, Paola and Spring Hill.

This includes the following highways...
 Interstate 70 in Missouri between mile markers 7 and 26.
 Interstate 35 in Kansas between mile markers 202 and 221.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3821 9475 3878 9503 3915 9436 3898 9411
      3892 9411 3892 9402 3868 9369 3838 9380
TIME...MOT...LOC 0610Z 301DEG 41KT 3902 9422 3875 9436 3870 9486 

HAIL...<.75IN
WIND...60MPH
 
$$

Hawblitzel
4 follow-up statements
644 
WWUS53 KEAX 170628
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
128 AM CDT SAT JUN 17 2017

KSC091-170637-
/O.CAN.KEAX.SV.W.0119.000000T0000Z-170617T0700Z/
Johnson KS-
128 AM CDT SAT JUN 17 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN JOHNSON COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.


LAT...LON 3863 9495 3885 9429 3901 9416 3898 9411
      3892 9411 3891 9401 3868 9369 3838 9380
      3821 9475
TIME...MOT...LOC 0627Z 302DEG 42KT 3890 9400 3863 9414 3849 9466 

$$

KSC107-121-MOC013-037-083-095-101-170700-
/O.CON.KEAX.SV.W.0119.000000T0000Z-170617T0700Z/
Miami KS-Linn KS-Cass MO-Henry MO-Bates MO-Jackson MO-Johnson MO-
128 AM CDT SAT JUN 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR EASTERN MIAMI...NORTHEASTERN LINN...CASS...NORTHWESTERN HENRY...
NORTHERN BATES...SOUTHEASTERN JACKSON AND WESTERN JOHNSON COUNTIES...

At 127 AM CDT, severe thunderstorms were located along a line
extending from 7 miles south of Odessa to near Garden City to near
Drexel, moving southeast at 50 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Raymore, Harrisonville, Pleasant Hill, Oak Grove, Paola, Peculiar,
Louisburg, Butler, Holden, Adrian, Garden City, La Cygne, Archie,
Lake Winnebago, Lone Jack, Drexel, Linn Valley, Cleveland, Urich and
Freeman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3863 9495 3885 9429 3901 9416 3898 9411
      3892 9411 3891 9401 3868 9369 3838 9380
      3821 9475
TIME...MOT...LOC 0627Z 302DEG 42KT 3890 9400 3863 9414 3849 9466 

HAIL...<.75IN
WIND...60MPH
 
$$

Hawblitzel
347 
WWUS53 KEAX 170640
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
140 AM CDT SAT JUN 17 2017

KSC107-121-MOC013-037-083-095-101-170700-
/O.CON.KEAX.SV.W.0119.000000T0000Z-170617T0700Z/
Miami KS-Linn KS-Cass MO-Henry MO-Bates MO-Jackson MO-Johnson MO-
140 AM CDT SAT JUN 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR EASTERN MIAMI...NORTHEASTERN LINN...CASS...NORTHWESTERN HENRY...
NORTHERN BATES...SOUTHEASTERN JACKSON AND WESTERN JOHNSON COUNTIES...

At 140 AM CDT, severe thunderstorms were located along a line
extending from 6 miles northeast of Holden to near Creighton to 8
miles east of Linn Valley, moving southeast at 50 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Raymore, Harrisonville, Pleasant Hill, Oak Grove, Paola, Peculiar,
Louisburg, Butler, Holden, Adrian, Garden City, La Cygne, Archie,
Lake Winnebago, Lone Jack, Drexel, Linn Valley, Cleveland, Urich and
Freeman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3863 9495 3885 9429 3901 9416 3898 9411
      3892 9411 3891 9401 3868 9369 3838 9380
      3821 9475
TIME...MOT...LOC 0640Z 307DEG 42KT 3877 9389 3850 9403 3836 9455 

HAIL...<.75IN
WIND...60MPH
 
$$

Hawblitzel
668 
WWUS53 KEAX 170648
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
148 AM CDT SAT JUN 17 2017

KSC107-121-MOC095-170657-
/O.CAN.KEAX.SV.W.0119.000000T0000Z-170617T0700Z/
Miami KS-Linn KS-Jackson MO-
148 AM CDT SAT JUN 17 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MIAMI...NORTHEASTERN
LINN AND SOUTHEASTERN JACKSON COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.


LAT...LON 3848 9461 3854 9459 3872 9416 3890 9399
      3868 9369 3838 9380 3824 9460
TIME...MOT...LOC 0647Z 301DEG 41KT 3873 9380 3846 9394 3832 9446 

$$

MOC013-037-083-101-170700-
/O.CON.KEAX.SV.W.0119.000000T0000Z-170617T0700Z/
Cass MO-Henry MO-Bates MO-Johnson MO-
148 AM CDT SAT JUN 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR SOUTHERN CASS...NORTHWESTERN HENRY...NORTHERN BATES AND WESTERN
JOHNSON COUNTIES...

At 147 AM CDT, severe thunderstorms were located along a line
extending from near Warrensburg to near Urich to 8 miles southwest of
Adrian, moving southeast at 45 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Harrisonville, Butler, Holden, Adrian, Garden City, Archie, Drexel,
Urich, Creighton, Chilhowee, East Lynne, Kingsville, Centerview,
Amsterdam, Amoret, Gunn City, Blairstown, Merwin, Passaic and
Ballard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3848 9461 3854 9459 3872 9416 3890 9399
      3868 9369 3838 9380 3824 9460
TIME...MOT...LOC 0647Z 301DEG 41KT 3873 9380 3846 9394 3832 9446 

HAIL...<.75IN
WIND...60MPH
 
$$

Hawblitzel
230 
WWUS53 KEAX 170657
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
157 AM CDT SAT JUN 17 2017

MOC013-037-083-101-170706-
/O.EXP.KEAX.SV.W.0119.000000T0000Z-170617T0700Z/
Cass MO-Henry MO-Bates MO-Johnson MO-
157 AM CDT SAT JUN 17 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CASS...NORTHWESTERN
HENRY...NORTHERN BATES AND WESTERN JOHNSON COUNTIES WILL EXPIRE AT
200 AM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However gusty 
winds to 55 mph are still possible with these thunderstorms.

A severe thunderstorm watch remains in effect until 400 AM CDT for
west central Missouri.

LAT...LON 3848 9461 3854 9459 3872 9416 3890 9399
      3868 9369 3838 9380 3824 9460
TIME...MOT...LOC 0656Z 301DEG 41KT 3868 9370 3841 9384 3827 9436 

$$

Hawblitzel

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 12:30 AM CDT, 40 minutes earlier.

Area forecast discussion, Jun 17, 12:30 AM CDT, 40 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
1230 AM CDT Sat Jun 17 2017

.Discussion...
Issued at 258 PM CDT FRI JUN 16 2017

A low-amplitude embedded shortwave within northwest flow aloft is
approaching central Nebraska as of the early afternoon Friday. This
feature will continue to move atop a stationary frontal boundary
draped over central Nebraska and should provide ample lift to
initiate convection along the boundary heading into the mid-
afternoon. An enhanced CU field is currently developing across
southwestern Nebraska and should continue to expand northeast with
diurnal heating. While the boundary itself will more or less
maintain its current position, steering flow will propagate storms
to the southeast this evening, which will begin to enter northwest
Missouri around sunset. These storms will be maintained by
persistent moisture, sufficient mid-level flow across northern
Missouri, steep low to mid-level lapse rates, and a very unstable
environment as MLCAPE values exceed 4000 J/Kg. Modest shear may
support rotating updrafts, capable of producing large hail north of
Highway 36. Additionally, damaging winds are possible considering
potentially tall updrafts and heightened DCAPE values across the
area. Finally, an isolated tornado risk is also possible across
northwest Missouri early on in the evening hours, when storms are
at their peak. These storms are expected to weaken as the cold
pool runs ahead of the line of storms, though sufficient moisture
will maintain storm chances throughout much of the CWA as the line
progress into southern Missouri by Saturday morning. Also a
concern is with the potential for localized flash flooding across
northwest Missouri to central Missouri, within any training
storms over marginally concerning antecedent conditions from
Thursday night precip.

By Saturday, storms should have cleared to the south of the area and
subsidence in the wake of early morning storms will clear lingering
cloud cover, helping to destabilize the environment through the
afternoon. Multiple concerns will surface for Saturday, the first
being with heat indices exceeding 105 degrees for the southern CWA
as a thermal ridge builds into the area. Have expanded the Heat
Advisory slightly, and may need to continue to extend slightly
further north depending on developing trends. Caution will need to
be taken during the afternoon hours considering weekend activities
during a prolonged period of temperatures in the low to mid 90s. The
second concern is with the potential for additional severe weather
across much of the area Saturday evening into the overnight hours.
The upstream frontal boundary will finally gain enough momentum to
push through the CWA courtesy of a deepening upper-level trough
expected to push through the Northern and Central Plains by Saturday
evening. Given the close proximity of the enhanced upper-level flow,
a highly unstable environment, and sufficient convergence along the
frontal boundary, widespread thunderstorms are expected to push
through northern Missouri by the mid afternoon and will extend well
into the evening and overnight hours as the front pushes through the
area. Large hail and damaging winds will remain the primary hazards
along the frontal boundary.

Will then see a reprieve from the active weather and heat beginning
Sunday in the wake of the cold front as temperatures only rise into
the lower 80s by Sunday afternoon. This trend will continue through
Monday before storm chances and increasing temperatures return to
the area by the mid-week.

&&

.Aviation...(For the 06Z TAFS through 06Z Saturday Night)
Issued at 1225 AM CDT SAT JUN 17 2017

A progressive of line of thunderstorms is moving south along the
Missouri-Kansas state line late tonight effecting all the
terminals. The strong storms this morning will quickly move
through leaving much of the morning into early afternoon hours
VFR, but we are expecting another round of storms to develop
Saturday afternoon, which will likely effect the terminals from
Kansas City south for the mid to late afternoon hours.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...Heat Advisory from noon today to 7 PM CDT this evening for
     KSZ025-057-060-103>105.

MO...Heat Advisory from noon today to 7 PM CDT this evening for
     MOZ021-022-028>031-037>039-043>046-053-054.

&&

Discussion...Welsh
Aviation...Cutter
Hazardous weather outlook, Jun 16, 3:57 AM CDT, 21 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
357 AM CDT Fri Jun 16 2017

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-170900-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
357 AM CDT Fri Jun 16 2017

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 Strong to severe storms are expected late this afternoon and evening
 across much of northeastern Kansas and northwest Missouri. Large
 hail and damaging winds will be the primary threats with this
 activity. The strongest activity is expected along and north of the
 highway 36 corridor.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

 Strong to severe storms will also be possible Saturday afternoon and
 evening, with large hail and damaging winds again remaining the
 primary concerns.

 Dangerously hot and humid conditions will lead to heat indices as
 high as 104 to 109 degrees Saturday afternoon. Caution should be
 taken by those with planned outdoor activities.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

In the hours before

Local storm report, Jun 17, 12:48 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1248 AM CDT SAT JUN 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1234 AM     LIGHTNING        1 S TRIMBLE             39.45N 94.56W
06/17/2017                   CLAY               MO   EMERGENCY MNGR

            HOUSE STRUCK BY LIGHTNING ON NE 196TH NEAR
            SMITHVILLE.

&&

LG
Local storm report, Jun 17, 12:51 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1251 AM CDT SAT JUN 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1216 AM     TSTM WND DMG     1 E BASEHOR             39.14N 94.93W
06/17/2017                   LEAVENWORTH        KS   EMERGENCY MNGR

            POWER LINES DOWN JUST EAST OF BASEHOR.

&&

LG
Local storm report, Jun 17, 12:52 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1252 AM CDT SAT JUN 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1244 AM     TSTM WND GST     5 SE EDWARDSVILLE       39.01N 94.74W
06/17/2017  E60 MPH          JOHNSON            KS   PUBLIC

            VIA TWITTER

&&

LAFLIN
Local storm report, Jun 17, 12:59 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1259 AM CDT SAT JUN 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 AM     TSTM WND GST     3 S OVERLAND PARK       38.93N 94.67W
06/17/2017  E60 MPH          JOHNSON            KS   PUBLIC

            NEAR METCALF AVE. AND I-435.

&&

LG
Local storm report, Jun 17, 1:05 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
105 AM CDT SAT JUN 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1221 AM     TSTM WND GST     6 N EDWARDSVILLE        39.14N 94.81W
06/17/2017  M81 MPH          WYANDOTTE          KS   TRAINED SPOTTER

            VIA TWITTER...CONSIDERABLE TREE DAMAGE

&&

LAFLIN
Local storm report, Jun 17, 1:10 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
110 AM CDT SAT JUN 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0104 AM     TSTM WND GST     1 WNW CLARE             38.83N 94.89W
06/17/2017  M58 MPH          JOHNSON            KS   ASOS

            IXD REPORTED 50 KNOTS.

&&

LG

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 10:14 PM CDTSevere Thunderstorm WarningEAXDoniphan46 min
Jun 16, 10:56 PM CDTSevere Thunderstorm WarningEAXAtchison, Doniphan, Wyandotte49 min
Jun 16, 11:04 PM CDTSevere Thunderstorm WarningEAXAtchison, Doniphan, Leavenworth, Wyandotte41 min
Jun 16, 11:05 PM CDTTornado WarningEAXAtchison, Doniphan25 min
Jun 16, 11:45 PM CDTSevere Thunderstorm WarningEAXAtchison, Johnson, Leavenworth, Wyandotte60 min
Jun 17, 12:28 AM CDTSevere Thunderstorm WarningEAXJohnson, Leavenworth, Miami, Wyandotte47 min
Jun 17, 2:27 AM CDTSpecial Weather StatementEAXLinn33 min
Jun 17, 2:47 AM CDTSevere Thunderstorm WarningEAXLinn28 min
Jun 17, 2:49 AM CDTExcessive Heat WarningEAXJohnson, Leavenworth, Linn, Miami, Wyandotte13 hr
Jun 17, 5:35 AM CDTSevere Thunderstorm WarningEAXJohnson, Miami40 min
Jun 17, 6:10 AM CDTSpecial Weather StatementEAXJohnson35 min
Jun 17, 6:25 AM CDTSevere Thunderstorm WarningEAXLinn, Miami35 min
Jun 17, 6:41 AM CDTSpecial Weather StatementEAXJohnson34 min
Jun 17, 6:56 AM CDTSevere Thunderstorm WarningEAXJohnson, Miami34 min
Jun 17, 7:07 AM CDTSpecial Weather StatementEAXLinn23 min
Jun 17, 7:25 AM CDTSevere Thunderstorm WarningEAXMiami26 min
Jun 17, 3:55 PM CDTHeat AdvisoryEAXJohnson, Leavenworth, Linn, Miami, Wyandotte3 hr
Jun 16, 8:36 PM CDTSevere Thunderstorm WarningEAXAtchison, Nodaway39 min
Jun 16, 9:12 PM CDTSevere Thunderstorm WarningEAXAtchison, Nodaway48 min
Jun 16, 9:35 PM CDTTornado WarningEAXAtchison, Nodaway11 min
Jun 16, 9:41 PM CDTSevere Thunderstorm WarningEAXAndrew, Gentry, Harrison, Nodaway, Worth49 min
Jun 16, 9:44 PM CDTSevere Thunderstorm WarningEAXAndrew, Atchison, Holt, Nodaway46 min
Jun 16, 10:07 PM CDTSevere Thunderstorm WarningEAXDaviess, DeKalb, Gentry, Grundy, Harrison, Mercer and 1 more38 min
Jun 16, 10:44 PM CDTSevere Thunderstorm WarningEAXDaviess, DeKalb, Gentry, Grundy, Harrison, Linn and 4 more61 min
Jun 16, 11:18 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Chariton, Linn, Livingston, Macon42 min
Jun 16, 11:38 PM CDTSevere Thunderstorm WarningEAXCarroll, Clay, Jackson, Lafayette, Ray, Saline33 min
Jun 17, 1:54 AM CDTSpecial Weather StatementEAXBates, Henry, Pettis51 min
Jun 17, 2:00 AM CDTSevere Thunderstorm WarningEAXBates, Henry, Johnson, Pettis32 min
Jun 17, 5:01 AM CDTRiver Flood WarningEAXAtchison, Holt29 hr
Jun 17, 6:15 PM CDTSevere Thunderstorm WarningEAXPutnam, Schuyler45 min
Jun 17, 6:42 PM CDTTornado WarningEAXSchuyler22 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2017Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.